# SDR PLGA97073B

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365BE
- Make and model: Saab 340B
- Aircraft serial: 340B299
- System (JASC): 7800 · Engine Exhaust System
- Part: Blanket
- Part number: 7278006523
- Condition: Worn
- Location: Rt Tail Pipe
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: E, A, F

## Discrepancy

BOS - 8690 - AFTER TAKEOFF CREW RECEIVED A RIGHT TAIL PIPE HOT LIGHT.  CREW FOLLOWED EMERGENCY PROCEDURES AND SHUT DOWN THE ENGINE.  WARNING LIGHT EXTINGUISHED AND REILLUMINATED SEVERAL TIMES WHILE AIRCRAFT RETURNED TO THE AIRPORT.  AIRCRAFT LANDED AND ON ROLL OUT THE WARNING LIGHT ILLUMINATED AGAIN.  CREW DISCHARGED FIRE EXTINGUISHED BOTTLES.  AIRCRAFT STOPPED ON RUNWAY AND PASSENGERS WERE EVACUATED.  MAINTENANCE FOUND NO EVIDENCE OF FIRE BUT FOUND WORN EXHAUST BLANKETS AROUND TAIL PIPE.  BLANKETS WERE REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (M)
